English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Comparing localizations across adjunctions

MPS-Authors
/persons/resource/persons267875

Casacuberta,  Carles
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons267878

Raventós,  Oriol
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236347

Tonks,  Andrew
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

https://doi.org/10.1090/tran/8382
(Publisher version)

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1404.7340.pdf
(Preprint), 547KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Casacuberta, C., Raventós, O., & Tonks, A. (2021). Comparing localizations across adjunctions. Transactions of the American Mathematical Society, 374(11), 7811-7865. doi:10.1090/tran/8382.


Cite as: https://hdl.handle.net/21.11116/0000-0009-99E5-8
Abstract
We show that several apparently unrelated formulas involving left or right
Bousfield localizations in homotopy theory are induced by comparison maps
associated with pairs of adjoint functors. Such comparison maps are used in the
article to discuss the existence of functorial liftings of homotopical
localizations and cellularizations to categories of algebras over monads acting
on model categories, with emphasis on the cases of module spectra and algebras
over simplicial operads. Some of our results hold for algebras up to homotopy
as well; for example, if $T$ is the reduced monad associated with a simplicial
operad and $f$ is any map of pointed simplicial sets, then $f$-localization
coincides with $Tf$-localization on spaces underlying homotopy $T$-algebras,
and similarly for cellularizations.